Hi, my name is Priscilla and I am 10 weeks pregnant, my allergies are really bad and I called my doctor and he said it was ok for me to take Benadryl, I took only one capsule (25mg) but i am really scared, what if i loose the baby?? or the baby doesnt develop the way it was supposed to because i took the medication??? if somebody else had the same experience please let me know!!
im sure u will be okay . when i was pregnant with my daughter my doctor also had me taking benadryl when i had hard times with my allergies. an when she was born she told me she was one ofthe healthiest babys she had ever seen... try not to stress about it. if your worried try getting another doctors opinion
Lol, Benadryl is class B~ meaning it's SAFE to take... The sleeping Medication Unisom is a formulation of benadryl that doctors have women to use to help them sleep.
You can safely take benadryl, Unisom, AND for nausea Dramamine. They are all basically the same medication, just different formulations of it and are all Class B. Don't worry about it.
I take Unisom and dramamine for help sleeping and nausea. With my son I had to take benadryl a few times for itchiness.
Benedryl is perfectly fine to take while pregnant. My doctor actually recommended me taking it to get some sleep when I had insomnia with my last pregnancy because it makes you drowsy and you can't take sleeping pills or anything like that. My sister was recommended it to make her pass out when she had a headache to just sleep through the headaches. I acctually just took some last night cuz I was up all night with watery eyes, scratchy throat and stuffy nose. Helped me get to sleep and get rid of my allergy symptoms. You're NOT going to lose your baby.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.